# SDR 2006UALA02372

- Difficulty date: December 13, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,335 hours, 20,992 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO THE FIELD DUE TO SMOKE IN THE CABIN.  AFTER RETURN TO GATE FOR SMOKE IN CABIN BEGAN CLEANING APU BLEED COMPONENTS AND DUCTS.  FOUND AND CLEANED OIL IN DUCTS AS FAR AS APU FIRE BOTTLE ACCESS DOOR.  NEED TO CHECK DUCTS THRU AFT BODY ACCESS DOOR FOR ANY ADDITIONAL OIL.  OIL IS PUDDLING IN LOWER SECTIONS OF DUCTS AND IN FLANGES.  ALL DUCTS CHECKED AND CLEANED.
